zbMATH — the first resource for mathematics

An O(n) algorithm for quadratic knapsack problems. (English) Zbl 0544.90086
Summary: An algorithm is presented which solves bounded quadratic optimization problems with n variables and one linear constraint in at most O(n) steps. The algorithm is based on a parametric approach combined with well-known ideas for constructing efficient algorithms. It improves an O(n log n) algorithm which has been developed for a more restricted case of the problem.

90C20 Quadratic programming
65K05 Numerical mathematical programming methods
90C30 Nonlinear programming
90C25 Convex programming
68Q25 Analysis of algorithms and problem complexity
PDF BibTeX Cite
Full Text: DOI
[1] Aho, A.; Hopcroft, J.; Ullman, J., The design and analysis of computer algorithms, (1974), Addison-Wesley Reading, MA
[2] Helgason, R.; Kennington, J.; Lall, H., A polynomially bounded algorithm for a single constrainted quadratic program, Mathematical programming, 18, 338-343, (1980) · Zbl 0452.90054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.